MathSciNet Relay Station
MathSciNet bibliographic data
MR189688 (32 #7110) 82.15
Thompson, Colin J. Inequality with applications in statistical mechanics. J. Mathematical Phys. 6 1965 1812–1813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement